MathSciNet Relay Station
MathSciNet bibliographic data
MR2052955 17B69 (17B10)
Abe, Toshiyuki; Buhl, Geoffrey; Dong, Chongying Rationality, regularity, and $C_2$-cofiniteness. Trans. Amer. Math. Soc. 356 (2004), no. 8, 3391–3402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement